MathSciNet Relay Station
MathSciNet bibliographic data
MR522266 46L10
McAsey, Michael; Muhly, Paul S.; Saito, Kichi-Suke Nonselfadjoint crossed products (invariant subspaces and maximality). Trans. Amer. Math. Soc. 248 (1979), no. 2, 381–409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement